Translator Disclaimer
1997 Classification of positive singular solutions for a class of semilinear elliptic systems
Marta García-Huidobro, Cecilia S. Yarur
Adv. Differential Equations 2(3): 383-402 (1997).

Abstract

This paper is concerned with the behavior near an isolated singularity of positive radial solutions of the semilinear elliptic system $$ \begin{cases} -\Delta u=\vert v\vert^{p-1}v \\ -\Delta v=\vert u\vert^{q-1}u, \end{cases} \text{in}\ \ \Omega^*\subset\Bbb R^N, $$ where $\Omega^*$ denotes the punctured unit ball in $\Bbb R^N\ (N\ge 3)$ and $(p,q)$ lies in the region between the two critical hyperbolas $\mathcal{H}_1$ and $\mathcal{H}_2$ defined below.

Citation

Download Citation

Marta García-Huidobro. Cecilia S. Yarur. "Classification of positive singular solutions for a class of semilinear elliptic systems." Adv. Differential Equations 2 (3) 383 - 402, 1997.

Information

Published: 1997
First available in Project Euclid: 23 April 2013

zbMATH: 1023.35504
MathSciNet: MR1441849

Subjects:
Primary: 35J60
Secondary: 34A34, 35B05

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.2 • No. 3 • 1997
Back to Top